# SDR HEEA087821

- Difficulty date: June 5, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450119FM
- Part serial: CLJG51951
- Condition: Inoperative
- Location: Main Rotor
- Part time: 17,829 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE HAS GREASE COMING FROM UPPER SLEEVE. REPAIRED.
